Jump to ContentJump to Main Navigation

Djebali, Smaïl / Górniewicz, Lech / Ouahab, Abdelghani

Solution Sets for Differential Equations and Inclusions

Series:De Gruyter Series in Nonlinear Analysis and Applications 18

    Access brought to you by:

    provisional account

    Chapter 4. Impulsive differential inclusions: existence and solution sets

    Citation Information

    Solution Sets for Differential Equations and Inclusions

    DE GRUYTER

    2013

    Pages: 163–287

    ISBN (Online): 9783110293562

    DOI (Chapter): 10.1515/9783110293562.163

    DOI (Book): 10.1515/9783110293562

    Comments (0)

    Please log in or register to comment.